ITEM METADATA RECORD
Title: Hedging under the Heston Model with Jump-to-Default
Authors: Carr, Peter *
Schoutens, Wim * # ×
Issue Date: 2008
Publisher: World Scientific
Series Title: International Journal of Theoretical and Applied Finance vol:11 issue:4 pages:403-414
ISSN: 0219-0249
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.